Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What causes swelling in the lower abdomen after ovarian cancer treatment?

User rating for this question
Very Good
Answered by

Oncologist, Surgical
Practicing since : 1986
Answered : 59 Questions
Question
for about three weeks I have had increasing swelling or edema in the extreme lower abdomen or pelvic area. I have been treated for stage iv ovarian cancer (chemo and surgery in 2012). I also have venous insufficiancy (legs). What can be causing this swelling. Can't get in to see the doctor for another week.
Posted Thu, 30 Jan 2014 in Cancer
 
 
Answered by Dr. K. Harish 31 minutes later
Brief Answer: recurrence chances high Detailed Answer: In view of your past medical history of having been treated for cancer of the ovary, there is a very high chance of recurrence of the disease or fluid accumulation in the abdomen (malignant asictes - cancerous fluid). Other causes would be evaluated only when this is ruled out by necessary investigations.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor